It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Lexapro Withdrawl Problems

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-04-2007, 03:17 PM   #1
    sunshine0806
    Senior Member
    (female)
     
    sunshine0806's Avatar
     
    Join Date: Sep 2006
    Location: USA
    Posts: 204
    sunshine0806 HB User
    Red face Lexapro Withdrawl Problems

    I've been taking Lexapro (10mg) for about six months now. Generally, my experience with it has been good. I've still had some problems with anxiety and negative thinking during the 6-month period, but for the past 6 weeks or so I feel like I've reached a plateau. I'm more stable, have a better outlook, rarely have suicidal thoughts.

    I had a doctor's appt. a few weeks ago in which my doctor said now was not the time to think about going off Lexapro. I disagree. He is the type to want to keep people on medicines forever as long as they're not doing more harm than good. But, it is unclear what kind of effects Lexapro will have on people long-term. It's not been on the market long enough for us to know. I also don't want to get dependant (maybe it's too late - read on). I thought that I'd try just taking 5mg this morning, and I'd see how that goes. I figured that the worst that would happen is I'd be more anxious and/or energetic. During dinner, I started feeling kind of shaky and jittery. I can get that way if I don't eat much, but I've had plenty to eat today. I also felt kind of dizzy and got a few tremors. Could this be from not taking my regular dose of Lexapro? I just don't know what else would do this as I haven't done anything out of the ordinary lately. I took 5mg Lexapro just 10 minutes ago (so now I've gotten my normal daily dose), and I'm starting to feel better. Has anyone else tried to gradually go off Lexapro, and gotten problems like this? It's not like I went cold turkey. I suspect that my weaning experiment is what made me feel this way because one day I forgot to take my dose in the morning (I always take it when I get up). Around noon, I got very jittery and nervous.

    How does one go off of an anti-depressant? I'm guessing it's going to be an uphill battle. I feel like I have no choice but to keep taking 10mg until next month when I see my doctor again. Hopefully, he will not say the same thing he did last time.

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Switching from Lexapro to Paxil CR nina1915 Anxiety 2 01-30-2007 09:49 PM
    Lexapro withdrawl .... plantlover Panic Disorders 8 07-24-2006 09:59 AM
    starting lexapro Johndg2 Depression 38 05-09-2006 12:56 AM
    So I'm getting some free lexapro samples.... SomeRandomDude Depression 10 10-09-2005 09:14 AM
    Another ? about Lexapro/Wellbuterin Withdrawl NaeNae Depression 16 09-21-2005 09:35 PM
    from Cymbalta to Lexapro... question about antidepressants NickName Fibromyalgia 12 05-21-2005 04:08 PM
    new to lexapro - side effects uksober Depression 18 08-12-2004 07:38 PM
    Lexapro side effects msdragon109 Depression 20 05-18-2004 07:14 AM
    Please, I need help--Lexapro problem salty Depression 25 05-06-2004 09:32 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:22 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!